The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.12 - Dec. (2013 vol.62)
pp: 2468-2475
Sook-Yeon Kim , Hankyong National University, Korea
Jung-Heum Park , The Catholic University of Korea, Korea
ABSTRACT
A disjoint path cover (DPC for short) of a graph is a set of disjoint paths that cover all the vertices of the graph. A paired many-to-many $(k)$-DPC is a DPC composed of $(k)$ paths between $(k)$ sources and $(k)$ sinks, such that each source is joined to a designated sink. We show that recursive circulant $(G(2^m,4))$ with at most $(f)$ faulty vertices and/or edges being removed has a paired many-to-many $(k)$-DPC joining $(k)$ arbitrary sources and sinks for any $(f)$ and $(k \ge 2)$, subject to $(f+2k \le m+1)$, where $(m \ge 5)$. The bound $(m+1)$ on $(f+2k)$ is the best possible.
INDEX TERMS
Fault tolerance, Multiprocessor interconnection, Electronic mail, Path planning, Data communication,recursive circulants, Fault tolerance, disjoint path covers, interconnection networks
CITATION
Sook-Yeon Kim, Jung-Heum Park, "Paired Many-to-Many Disjoint Path Covers in Recursive Circulants $(G(2^m,4))$", IEEE Transactions on Computers, vol.62, no. 12, pp. 2468-2475, Dec. 2013, doi:10.1109/TC.2012.133
REFERENCES
[1] K. Asdre and S.D. Nikolopoulos, "The 1-Fixed-Endpoint Path Cover Problem Is Polynomial on Interval Graphs," Algorithmica, vol. 58, no. 3, pp. 679-710, 2010.
[2] X.-B. Chen, "Many-to-Many Disjoint Paths in Faulty Hypercubes," Information Sciences, vol. 179, no. 18, pp. 3110-3115, 2009.
[3] T. Dvořák and P. Gregor, "Partitions of Faulty Hypercubes into Paths with Prescribed Endvertices," SIAM J. Discrete Math., vol. 22, no. 4, pp. 1448-1461, 2008.
[4] G. Fertin and A. Raspaud, "Recognizing Recursive Circulant Graphs (Extended Abstract)," Electrical Notes Discrete Math., vol. 5, pp. 112-115, 2000.
[5] P. Gregor and T. Dvořák, "Path Partitions of Hypercubes," Information Processing Letters, vol. 108, no. 6, pp. 402-406, 2008.
[6] S.-Y. Hsieh and C.-W. Lee, "Conditional Edge-Fault Hamiltonicity of Matching Composition Networks," IEEE Trans. Parallel Distributed Systems, vol. 20, no. 4 pp. 581-592, Apr. 2009.
[7] S.-Y. Hsieh and C.-W. Lee, "Pancyclicity of Restricted Hypercube-Like Networks under the Conditional Fault Model," SIAM J. Discrete Math., vol. 23, no. 4, pp. 2100-2119, Jan. 2010.
[8] S.-Y. Kim, J.-H. Lee, and J.-H. Park, "Disjoint Path Covers in Recursive Circulants $G(2^m, 4)$ with Faulty Elements," Theoretical Computer Science, vol. 412, no. 35, pp. 4636-4649, 2011.
[9] P.-L. Lai and H.-C. Hsu, "The Two-Equal-Disjoint Path Cover Problem of Matching Composition Network," Information Processing Letters, vol. 107, no. 1, pp. 18-23, 2008.
[10] C.-W. Lee and S.-Y. Hsieh, "Pancyclicity of Matching Composition Networks under the Conditional Fault Model," IEEE Trans. Computers, vol. 61, no. 2, pp. 278-283, Feb. 2012.
[11] J.-H. Lee and J.-H. Park, "General-Demand Disjoint Path Covers in a Graph with Faulty Elements," Int'l J. Computer Math., vol. 89, no. 5, pp. 606-617, Mar. 2012.
[12] H.-S. Lim, J.-H. Park, and K.-Y. Chwa, "Embedding Trees into Recursive Circulants," Discrete Applied Math., vol. 69, pp. 83-99, 1996.
[13] S.C. Ntafos and S.L. Hakimi, "On Path Cover Problems in Digraphs and Applications to Program Testing," IEEE Trans. Software Eng., vol. SE-5, no. 5, pp. 520-529, Sept. 1979.
[14] N. Obradović, J. Peters, and G. Ružić, "Minimum Chromaticity of Circulant Graphs," Discrete Math., vol. 299, nos. 1-3, pp. 288-296, 2005.
[15] J.-H. Park, "One-to-Many Disjoint Path Covers in a Graph with Faulty Elements," Proc. Int'l Computing and Combinatorics Conf. (COCOON), pp. 392-401, Aug. 2004.
[16] J.-H. Park, "Unpaired Many-To-Many Disjoint Path Covers in Hypercube-Like Interconnection Networks," J. KISS, vol. 33, no. 10, pp. 789-796, 2006.
[17] J.-H. Park and K.Y. Chwa, "Recursive Circulants and Their Embeddings among Hypercubes," Theoretical Computer Science, vol. 244, pp. 35-62, 2000.
[18] J.-H. Park, H.-C. Kim, and H.-S. Lim, "Many-To-Many Disjoint Path Covers in Hypercube-Like Interconnection Networks with Faulty Elements," IEEE Trans. Parallel Distributed Systems, vol. 17, no. 3, pp. 227-240, Mar. 2006.
[19] J.-H. Park, H.-C. Kim, and H.-S. Lim, "Many-To-Many Disjoint Path Covers in the Presence of Faulty Elements," IEEE Trans. Computers, vol. 58, no. 4, pp. 528-540, Apr. 2009.
[20] J.-H. Park, H.-S. Lim, and H.-C. Kim, "Panconnectivity and Pancyclicity of Hypercube-Like Interconnection Networks with Faulty Elements," Theoretical Computer Science, vol. 377, nos. 1-3, pp. 170-180, 2007.
[21] J.-S. Yang, J.-M. Chang, S.-M. Tang, and Y.-L. Wang, "On the Independent Spanning Trees of Recursive Circulant Graphs $G(cd^m,d)$ with $d>2$ ," Theoretical Computer Science, vol. 410, nos. 21-23, pp. 2001-2010, 2009.
[22] X. Yang, D.J. Evans, and G.M. Megson, "Maximum Induced Subgraph of a Recursive Circulant," Information Processing Letters, vol. 95, no. 1, pp. 293-298, 2005.
80 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool